MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PACKAGE,350P,PP03,INTL EN,350-BAS-UK-10; AUTOMATED EXTERNAL DEFIBRILLATOR

HEARTSINE TECHNOLOGIES LTD PACKAGE,350P,PP03,INTL EN,350-BAS-UK-10; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number SAM350P
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Heartsine has requested return of the device for investigation.Upon completion, the conclusions will be submitted in a follow-up report.
 
Event or Problem Description
Inability to use the device shock button, may prevent or delay defibrillation which could result in adverse consequences.No patient involvement.
 
Additional Manufacturer Narrative
Heartsine evaluated the customer's device and verified the event was logged in the device's memory; however, the reported issue could not be duplicated in testing, and the investigation was inconclusive as no fault was found on the returned device.The device was scrapped by heartsine and the customer was provided with a replacement device.
 
Event or Problem Description
The distributor contacted heartsine to report that their device was showing the "shock key stuck" error message.Inability to use the device shock button, may prevent or delay defibrillation which could result in adverse consequences.There was no patient involvement reported with this event.

Brand Name
PACKAGE,350P,PP03,INTL EN,350-BAS-UK-10
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI  BT3 9ED
MDR Report Key12317824
Report Number3004123209-2021-00210
Device Sequence Number3736546
Product Code MKJ
UDI-Device IdentifierM727SAM350P
UDI-PublicM727SAM350P
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSAM350P
Device Catalogue Number350-BAS-UK-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2021
Initial Date Received by Manufacturer 08/03/2021
Supplement Date Received by Manufacturer10/28/2021
Initial Report FDA Received Date08/13/2021
Supplement Report FDA Received Date10/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1